# SDR SWIA2019122747277

- Difficulty date: November 11, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 444-495
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT TRACK CHANNEL IS CORRODED IN AREAS FROM FS444 TO FS495.       (C-CHECK)   RO:12/24/2019REMOVED CORROSION AT LH SIDE SEAT-TRACK BETWEEN FS.444 AND FS.495 IAW-CRJ 200 SRM
